EconPapers    
Economics at your fingertips  
 

The Upwind Finite Volume Element Method for Two-Dimensional Burgers Equation

Qing Yang

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

A finite volume element method for approximating the solution to two-dimensional Burgers equation is presented. Upwind technique is applied to handle the nonlinear convection term. We present the semi-discrete scheme and fully discrete scheme, respectively. We show that the schemes are convergent to order one in space in -norm. Numerical experiment is presented finally to validate the theoretical analysis.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/351619.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/351619.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:351619

DOI: 10.1155/2013/351619

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:351619